Coincedence theorem for reciprocally continuous systems of multi-valued and single-valued maps

U. C. Gairola, Deepak Khantwal

Abstract


In this paper we eliminate completely the requirement of continuity from the main results of Baillon- Singh [1], Gairola et al. [9] and Gairola-Jangwan [7] and prove a coincidence theorem for systems of single-valued and multi-valued maps on finite product of metric spaces using the concept of coordinatewise reciprocal continuity.

Full Text: PDF

How to Cite this Article:

U. C. Gairola, Deepak Khantwal, Coincedence theorem for reciprocally continuous systems of multi-valued and single-valued maps, Advances in Fixed Point Theory, Vol 8, No 1 (2018), 37-51

Copyright © 2018 U. C. Gairola, Deepak Khantwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.